# SDR SWIA201541575

- Difficulty date: October 26, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 18,528 hours, 10,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 319 BETWEEN STR 26L AND STR 26R DAMAGED.  PERFORMED SPLICE REPAIR ON FS 319.00 LOWER FUSELAGE FRAME SECTOR IAW REO.  LEAK CHECKS GOOD.
